| Model Number |
4459 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a pace impedance measurement of greater than 3,000 ohms, resulting in a lead safety switch.The patient was reported to have been hospitalized.A rv lead conductor fracture was reported.The patient will continue to be monitored.The lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If additional information is received, a supplemental report will be filed at that time.